# SDR HEEA080059

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,519 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 407064807119
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM HOLE ON SUPPORT IS ELONGATED.
